# SDR QXEA2015122700665

- Difficulty date: December 27, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,875 hours, 23,187 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 2D11541
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT LIGHT PANEL UNDER AFT F/A JUMPSEAT WILL NOT RETRACT OUT OF THE WAY.  FOUND SPRINGS DETENSIONED AND HINGE BAD.  REPLACED SPRINGS AND HINGE. OPS CHECKS GOOD. RETURNED TO SERVICE.
